# SDR 2009FA0000791

- Difficulty date: June 17, 2009
- Submitted: September 18, 2009
- Operation: General aviation
- Aircraft: N761BT
- Make and model: Cessna T210M
- Aircraft serial: 21062132
- Engine: Cont TSIO520R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200406131
- Condition: Corroded
- Location: Fuel System
- Part time: 7,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND MINOR FUEL LEAK AT THE FWD FUEL LINE WHERE IT COMES IN CONTACT WITH FRESH AIR VENT DUCTING LOACTED IN WING L/E.  AIR DUCTING CAUSES CORROSION PITS TO FORM.  LINE WAS REPLACED.  INSPECTED (5) OTHER SIMULAR ACFT AND FOUND SAME RESULTS IN ALL EXCEPT (1).   SO FAR WE HAVE HAD TO CHANGE (7) LINES.  THE SAME LINE IS USED ON LT AND RT WING IN SAME LOCATION.  (K)
